MathSciNet Relay Station
MathSciNet bibliographic data
MR2273882 60H10
Jiang, Long Jensen's inequality for backward stochastic differential equations. Chinese Ann. Math. Ser. B 27 (2006), no. 5, 553–564.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement